Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 97, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 29, 2023, 4:22 PM EDT for Miami-Dade County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2023, 4:22 PM EDT (20:22 UTC)
- Expired
- Aug 29, 2023, 5:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 33 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1575 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
051
WUUS52 KMFL 292022
SVRMFL
FLC086-292100-
/O.NEW.KMFL.SV.W.0097.230829T2022Z-230829T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
422 PM EDT Tue Aug 29 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Central Miami-Dade County in southeastern Florida...
* Until 500 PM EDT.
* At 421 PM EDT, severe thunderstorms were located along a line
extending from near Royal Palm Ranger to near Jewfish Creek Bridge,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Homestead, Homestead Miami Speedway, Black Point, Homestead General
Airport and The Redland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2533 8029 2532 8029 2529 8033 2530 8039
2528 8041 2526 8040 2526 8043 2524 8042
2525 8046 2523 8049 2520 8050 2522 8053
2523 8052 2524 8055 2541 8073 2575 8063
2557 8012
TIME...MOT...LOC 2021Z 204DEG 23KT 2544 8065 2517 8045
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter1 follow-up statement
202
WWUS52 KMFL 292036
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
436 PM EDT Tue Aug 29 2023
FLC086-292100-
/O.CON.KMFL.SV.W.0097.000000T0000Z-230829T2100Z/
Miami-Dade FL-
436 PM EDT Tue Aug 29 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...
At 436 PM EDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Homestead General Airport to 6
miles southwest of Turkey Point, moving north at 35 to 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Homestead, Homestead Miami Speedway, Black Point, Homestead General
Airport and The Redland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2533 8029 2532 8029 2530 8034 2530 8039
2533 8049 2549 8071 2575 8063 2557 8012
TIME...MOT...LOC 2036Z 191DEG 34KT 2558 8065 2533 8040
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BaxterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 1:24 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Aug 29, 1:24 PM EDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Miami FL
124 PM EDT Tue Aug 29 2023
...New SHORT TERM, AVIATION, MARINE, BEACHES, HYDROLOGY...
.SHORT TERM...
(Rest of today through Wednesday)
Issued at 1248 PM EDT Tue Aug 29 2023
*Idalia strengthening and moving north through the eastern Gulf
of Mexico*
*Tropical Storm Warning in effect - Gulf waters and coastal Collier
County*
All eyes are on Hurricane Idalia, which is currently moving
northward through the southeast Gulf of Mexico. While the center
is expected to remain well west of South Florida, there will still
be some hazards associated with the system. The following hazards
can be expected across South Florida in association with Idalia:
Coastal Flooding/Storm Surge - A wide fetch of strong winds in
association with a storm motion towards the north will support the
potential of 2-4 feet of storm surge along any given point (not the
entire coast) of coastal Collier County. These totals are subject to
change based on subtle changes in storm motion and intensity.
Flooding (excessive rainfall) - Repeated bouts of heavy tropical
downpours can be expected in association with showers and
thunderstorms that develop along the periphery of Idalia. In
general, 2-3 inches of rainfall can be expected through Wednesday,
with locally higher totals possible - particularly for western
portions of the CWFA.
Wind - Increasing south to southwest winds are forecast to ensue
through Thursday, with the strongest winds expected along the Gulf
coast and adjacent Gulf waters. A reasonable worst-case scenario
would result in tropical storm force winds across coastal Collier
County beginning later this morning into the afternoon. Areas along
the east coast and Atlantic waters could experience wind gusts up to
around 35 mph through the same time period.
Tornadoes - A low-end tornado threat is possible across South
Florida through early Thursday as outer bands from the system
move ashore.
The period of most impactful weather across South Florida in
association with Idalia will likely be realized between this
afternoon and Wednesday evening, with conditions gradually subsiding
and clearing by Thursday. For the latest information, please refer
to the Hurricane Local Statement (HLS).
One thing not to get lost in the shuffle for today is the heat.
With high temps in the lower 90s, dew points approaching 80, and
little relief from rainfall expected across the east coast metro,
heat indices will reach 105-110 through the rest of the
afternoon. A Heat Advisory is in effect for Miami-Dade, Broward,
and Palm Beach until 7 PM today.
&&
.LONG TERM...
(Wednesday night through Monday)
Issued at 255 AM EDT Tue Aug 29 2023
Overview: Forecast uncertainty in the extended remains fairly
high, with some of the potential synoptic evolutions offered by
the 00Z guidance suite being (for lack of a better word)
"unusual".
Thursday/Friday: The mid-lvl ridge which formed between Idalia and
Franklin will build northwestward into our area on Thursday, this
will temporarily lift Idalia's tropical moisture tail northward
focusing the best rain chances over northern portions of the area.
This northward push may be temporary though as high pressure
building north of the area may in turn force the moisture back south
as early as Friday. This would support higher rain chances on Friday
relative to Thursday, with storm motion generally from north to
south. As the ridge builds overhead, and lingering low-lvl tropical
moisture remains in place, excessive heat will be a concern
Thursday/Friday. The current forecast calls for Max ApparentTs 108-
114 on Thursday and 107-112 on Friday, so heat advisories will
likely be needed.
Saturday-Monday: Heading into the weekend and beyond, the forecast
evolution becomes uncertain as ridging over the Central/Eastern US
becomes the dominant feature around the region. Particularly
interesting is what will occur with Idalia at that point, as the
prevailing solution of previous cycles, that Idalia would be quickly
ushered eastward into the main belt of the mid-latitude westerlies
by the northern shortwave is coming into question. It is plausible
that Idalia is "left behind" by the trough and then begins to
initiate a clockwise loop in the western Atlantic around the
periphery of the aforementioned US ridge. It should be noted that at
this point Idalia will likely not be fully tropical having
interacted with a frontal system and UL jet over the SE US, with mid-
lvl dry air likely impinging on the circulation and limiting
convection. That being said some recovery of a warm core may be
possible in it lingers long enough in areas with high OHC (and
avoids Franklin's wake). Idalia's return trip to Florida still isn't
the most probable solution looking at the ensemble spread, but does
seem to have risen into the realm of being plausible.
In terms of sensible weather drier air does look to filter in, at
least initially, from the NE this weekend somewhat inhibiting PoPs
(although guidance is not in agreement on how quickly that drier air
arrives, i.e. Sat or Sun). Late in the forecast period, the
uncertain evolution of Idalia/Idalia's remnants becomes more
relevant so at this time kept PoPs near climo. In any case the N-NE
flow regime should at least keep us from requiring heat headlines
in this period.
&&
.AVIATION...
(18Z TAFS)
Issued at 1248 PM EDT Tue Aug 29 2023
South/southeasterly winds for all TAF sites, with wind speeds up
to 15-25 kts as Idalia's bands move through the area. VCSH
conditions with some cig restrictions will be possible for East
Coast sites through most of the period, with some strong storms
possible over KPBI, KFXE & KFLL between 00Z and 03Z this evening.
VCTS and periods of MVFR/IFR conditions at APF through the
period.
&&
.MARINE...
Issued at 1248 PM EDT Tue Aug 29 2023
Hurricane Idalia will bring dangerous winds and seas across the
local waters; particularly in the Gulf of Mexico where Tropical
Storm conditions are likely. Small Craft Advisories are in effect
for the Atlantic waters, Biscayne Bay, and Lake Okeechobee, with
Gale conditions possible on Wednesday. Conditions gradually
improve on Thursday with sub SCA winds and seas possible by late
Thursday.
&&
.BEACHES...
Issued at 1248 PM EDT Tue Aug 29 2023
Atlantic: A high risk of rip currents will remain through the next
several days for the Atlantic beaches.
Gulf: Dangerous beach conditions are expected along the Gulf coast
due to Idalia, including rip currents and high surf. The threat will
persist at local beaches through Thursday.
Coastal Flooding: As Idalia approaches the eastern Gulf of Mexico,
the coastal flooding risk will increase over the Gulf coast, through
at least Thursday. Moderate to even locally major coastal flooding
will be possible during periods of high tide as increased onshore
flow combines with the upcoming perigean spring tides associated
with the full moon. Additionally the spring tides will create a
concern for minor coastal flooding on the east coast in the same
period.
&&
.HYDROLOGY...
Issued at 1248 PM EDT Tue Aug 29 2023
Idalia will continue to move northward through the Eastern Gulf of
Mexico and into Northern Florida through the middle of this week -
per the latest official NHC forecast. This will allow for the PWAT
values to increase to 2.3 to 2.5 inches for the middle part of the
week, which is near the maximum PWAT values for this time of year
over South Florida. These high PWAT values will support heavy
rainfall with any showers and thunderstorms that develop across
South Florida through Wednesday. At this time, 1 to 3 inches are
possible over most areas except for the west coast metro areas of
South Florida where 2 to 4 inches are possible with locally higher
amounts through Wednesday. However, due to the ongoing drought
conditions over the west coast metro areas, it will take some time
for the grounds to become saturated; therefore, a flood watch will
not be necessary at this time across South Florida.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 82 92 80 94 / 70 80 60 60
West Kendall 80 93 79 95 / 80 80 60 60
Opa-Locka 80 92 80 94 / 80 80 60 60
Homestead 80 91 79 93 / 70 80 60 50
Fort Lauderdale 80 92 80 94 / 80 70 50 60
N Ft Lauderdale 81 93 80 95 / 80 70 50 60
Pembroke Pines 80 92 80 94 / 80 70 50 60
West Palm Beach 80 93 78 94 / 70 70 40 70
Boca Raton 81 93 80 95 / 80 70 50 70
Naples 81 90 82 92 / 90 90 80 80
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 7 PM EDT this evening for FLZ067-068-071>074-
168-172>174.
Storm Surge Watch for FLZ069.
Tropical Storm Warning for FLZ069.
Tropical Storm Watch for FLZ070.
Coastal Flood Warning until 8 PM EDT Thursday for FLZ075.
High Rip Current Risk through Wednesday evening for FLZ168-172-
173.
AM...Small Craft Advisory until midnight EDT Wednesday night for
AMZ610-630-651-671.
Small Craft Advisory until 6 AM EDT Thursday for AMZ650-670.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...Culver
LONG TERM....CWC
AVIATION...ATVHazardous weather outlook, Aug 29, 12:00 PM EDT, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 1200 PM EDT Tue Aug 29 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 301600- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1200 PM EDT Tue Aug 29 2023 ...Hazardous Marine and Beach Conditions Through Thursday... ...A Few Tornadoes Possible Within Outer Bands Of Idalia... ...Heat Advisory Today For The East Coast... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...This afternoon and tonight. The National Hurricane Center is currently issuing advisories for Hurricane Idalia. Please refer to the Hurricane Local Statement (HLS) for detailed threat and impact information over the coming days. Additionally you can visit www.weather.gov/srh/tropical?office=mfl for more information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The National Hurricane Center is currently issuing advisories for Tropical Storm Idalia. Please refer to the Hurricane Local Statement (HLS) for detailed threat and impact information over the coming days. Additionally you can visit www.weather.gov/srh/tropical?office=mfl for more information. Peak heat indices may exceed 110 degrees Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Aug 29, 3:50 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
350 PM EDT Tue Aug 29 2023
FLZ073-292030-
Inland Miami-Dade County FL-
350 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 430 PM EDT...
At 349 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Homestead General Airport, moving north at
35 mph.
HAZARD...Wind gusts up to 50 mph and funnel clouds.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
The Redland and Miccosukee Resort.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2543 8062 2544 8071 2587 8070 2585 8042
TIME...MOT...LOC 1949Z 194DEG 29KT 2549 8065
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 29, 3:51 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
351 PM EDT Tue Aug 29 2023
FLZ066-067-292015-
Hendry FL-Inland Palm Beach County FL-
351 PM EDT Tue Aug 29 2023
...A strong thunderstorm will impact portions of northeastern Hendry
and west central Palm Beach Counties through 415 PM EDT...
At 351 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Okeelanta, or 9 miles south of Lake
Harbor, moving northwest at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Belle Glade, Clewiston, South Bay, Lake Harbor, Okeelanta, Belle
Glade Camp and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2654 8064 2643 8087 2673 8106 2678 8073
TIME...MOT...LOC 1951Z 156DEG 26KT 2655 8080
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ATVLocal storm report, Aug 29, 3:53 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
353 PM EDT Tue Aug 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tropical Cyclone 7 W Clewiston 26.74N 81.05W
08/29/2023 Hendry FL Mesonet
FAWN Mesonet Airglades reported a wind gust
of 45 mph at 3:30 pm as an outer band from
Hurricane Idalia moved through the area.
&&
HadiSpecial weather statement, Aug 29, 4:02 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
402 PM EDT Tue Aug 29 2023
FLZ073-173-174-292030-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
402 PM EDT Tue Aug 29 2023
...Strong thunderstorms will impact portions of southern Miami-Dade
County through 430 PM EDT...
At 402 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Royal Palm Ranger to
12 miles southeast of Mahogany Hammock to 7 miles northwest of Rock
Harbor. Movement was north at 35 mph.
HAZARD...Wind gusts up to 50 mph and funnel clouds.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Homestead, Homestead General Airport, The Redland, Florida City,
Royal Palm Ranger, Leisure City and Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2520 8075 2532 8076 2553 8071 2556 8054
2549 8042 2524 8049 2520 8050 2520 8054
2521 8057 2523 8052 2524 8054 2523 8059
2518 8061 2518 8062 2519 8061 2518 8066
2518 8063 2515 8066
TIME...MOT...LOC 2002Z 190DEG 30KT 2540 8064 2527 8065 2514 8056
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Aug 29, 4:05 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Miami FL
405 PM EDT Tue Aug 29 2023
FLZ067-071-292030-
Inland Broward County FL-Inland Palm Beach County FL-
405 PM EDT Tue Aug 29 2023
...Strong thunderstorms will impact portions of central Palm Beach
County through 430 PM EDT...
At 404 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Belle Glade to
10 miles east of Holey Land Wildlife Refuge. Movement was northeast
at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Belle Glade, Pahokee, Canal Point, Belle Glade Camp, Lion Country
Safari Park, Fremd Village-Padgett Island and Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2696 8035 2633 8035 2633 8062 2677 8072
2696 8061
TIME...MOT...LOC 2004Z 208DEG 21KT 2670 8062 2641 8055
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ATVLocal storm report, Aug 29, 4:16 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
416 PM EDT Tue Aug 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM Tropical Cyclone 1 NE Pahokee 26.83N 80.65W
08/29/2023 Palm Beach FL Mesonet
Earthnetworks Mesonet Pahokee High School
reported a wind gust of 47 mph at 3:58 pm as
an outer band of Hurricane Idalia moved
through the area.
&&
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 11:20 PM EDT | Coastal Flood Warning | MFL | Monroe | 18 hr |
| Aug 29, 1:45 AM EDT | Heat Advisory | MFL | Broward, Miami-Dade, Palm Beach | 17 hr |
| Aug 29, 7:33 AM EDT | Special Marine Warning | MFL | 42 min | |
| Aug 29, 8:18 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 29, 9:01 AM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 29, 9:27 AM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 29, 9:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 29, 9:56 AM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 29, 10:11 AM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 29, 10:36 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Aug 29, 10:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 29, 10:53 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Aug 29, 11:12 AM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Aug 29, 11:47 AM EDT | Special Weather Statement | MFL | Collier | 58 min |
| Aug 29, 11:47 AM EDT | Tornado Warning | MFL | Collier | 28 min |
| Aug 29, 11:58 AM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 29, 12:48 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 29, 12:53 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Aug 29, 1:05 PM EDT | Tornado Warning | MFL | Collier | 25 min |
| Aug 29, 1:19 PM EDT | Special Weather Statement | MFL | Collier | 41 min |
| Aug 29, 1:21 PM EDT | Tornado Warning | MFL | Collier | 39 min |
| Aug 29, 1:26 PM EDT | Special Marine Warning | MFL | 94 min | |
| Aug 29, 1:44 PM EDT | Tornado Warning | MFL | Collier | 31 min |
| Aug 29, 1:50 PM EDT | Tornado Warning | MFL | Collier | 25 min |
| Aug 29, 2:09 PM EDT | Tornado Warning | MFL | Collier | 20 min |
| Aug 29, 2:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 29, 2:29 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Aug 29, 2:35 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| Aug 29, 2:56 PM EDT | Special Weather Statement | MFL | Glades | 34 min |
| Aug 29, 3:01 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Aug 29, 3:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 29, 3:19 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 11 min |
| Aug 29, 3:50 PM EDT | Special Weather Statement | MFL | Miami-Dade | 40 min |
| Aug 29, 3:51 PM EDT | Special Weather Statement | MFL | Hendry | 24 min |
| Aug 29, 4:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Aug 29, 4:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Aug 29, 4:14 PM EDT | Special Marine Warning | MFL | 31 min | |
| Aug 29, 4:23 PM EDT | Special Marine Warning | MFL | 52 min | |
| Aug 29, 4:33 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Aug 29, 4:42 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 48 min |
| Aug 29, 4:52 PM EDT | Special Marine Warning | MFL | 38 min | |
| Aug 29, 5:12 PM EDT | Coastal Flood Advisory | MFL | Collier, Monroe | 46 hr |
| Aug 29, 5:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Aug 29, 5:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Aug 29, 5:36 PM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 29, 5:36 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 29, 5:38 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 37 min |
| Aug 29, 5:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 52 min |
| Aug 29, 5:54 PM EDT | Special Marine Warning | MFL | 36 min | |
| Aug 29, 6:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 29, 6:10 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 35 min |
| Aug 29, 6:30 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 29, 6:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Aug 29, 6:49 PM EDT | Special Marine Warning | MFL | 26 min | |
| Aug 29, 7:10 PM EDT | Special Marine Warning | MFL | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.